# SDR C8GA20050015

- Difficulty date: June 8, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 59,340 hours, 38,965 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 65189462
- Condition: Leaking
- Location: Right
- Part time: 59,340 hours, 38,965 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 842 FROM TOL TO PHL.  ON TAKEOFF ROLL, CREW NOTED NO AIRSPEED INDICATION ON THE F/O SIDE. CREW ABORTED TAKEOFF WITHOUT INCIDENT AND RETURNED TO BLOCKS.  FOUND OBSTRUCTION IN THE RT PITOT TUBE.  REMOVED OBSTRUCTION AND PERFORMED PITOT/STATIC LEAK CHECK.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
